# SDR SIMA20171103002

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 2,455 hours, 1,576 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 8209734
- Part serial: 4909
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED OVERPRESSURE INDICATION MESSAGE DURING INITIAL CLIMB AFTER TAKEOFF.  REVIEWED CMC AND TROUBLESHOOT IAW CMC MESSAGES.   RT NACELLE PRSOV OPEN AND FAILURE OF RH PRSOV OVERPRESSURE SWITCH AUX RELAY. R & R BLEED OVERPRESSURE SWITCH IAW AMM 36-14-01.
